Bulletin of the American Mathematical Society

Review: Oeuvres de Georges Humbert

G. D. Birkhoff

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 40, Number 7 (1934), 518.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183497506

Citation

Birkhoff, G. D. Review: Oeuvres de Georges Humbert. Bull. Amer. Math. Soc. 40 (1934), no. 7, 518. https://projecteuclid.org/euclid.bams/1183497506


Export citation